# SDR AALA202406030852

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 27,947 hours, 3,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: L1 Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT BY L1 DOOR JUMPSEAT DOES NOT TEST. REPLACED BATTERY IN FLASHLIGHT BY L1 DOOR JUMPSEAT IAW AMM 25-64-00.
